mirage

Large sieve inequalities for characters to powerful moduli

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

Large sieve inequalities for characters to powerful moduli

Show simple item record

dc.contributor.author Zhao, Liangyi
dc.contributor.author Baier, Stephan
dc.date.accessioned 2010-03-30T00:54:00Z
dc.date.available 2010-03-30T00:54:00Z
dc.date.copyright 2005
dc.date.issued 2010-03-30T00:54:00Z
dc.identifier.citation Zhao, L., & Baier, S. (2005). Large sieve inequalities for characters to powerful moduli. International Journal of Number Theory. 1(2), 265-279.
dc.identifier.issn 1793-0421
dc.identifier.uri http://hdl.handle.net/10220/6211
dc.description.abstract In this paper we aim to generalize the results in [1], [2], [19] and develop a general formula for large sieve with characters to powerful moduli that will be an improvement to the result in [19].
dc.format.extent 12 p.
dc.language.iso en
dc.relation.ispartofseries International Journal of Number Theory
dc.subject DRNTU::Science::Mathematics::Number theory
dc.title Large sieve inequalities for characters to powerful moduli
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.description.version Accepted version
dc.identifier.rims 93051

Files in this item

Files Size Format View
lspowerw.pdf 216.6Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
Large sieve inequalities for characters to powerful moduli 363

Total downloads

All Bitstreams Views
lspowerw.pdf 199

Top country downloads

Country Code Views
United States of America 77
China 55
Singapore 15
Ukraine 8
Japan 5

Top city downloads

city Views
Mountain View 57
Beijing 44
Singapore 15
Kansas City 3
Reno 3

Downloads / month

  2014-09 2014-10 2014-11 total
lspowerw.pdf 0 0 16 16